Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

371 Publications


2015 | Technical Report | IST-REx-ID: 5432 | OA
The complexity of evolutionary games on graphs
K. Chatterjee, R. Ibsen-Jensen, M. Nowak, The Complexity of Evolutionary Games on Graphs, IST Austria, 2015.
View | Files available | DOI
 

2015 | Technical Report | IST-REx-ID: 5440 | OA
The complexity of evolutionary games on graphs
K. Chatterjee, R. Ibsen-Jensen, M. Nowak, The Complexity of Evolutionary Games on Graphs, IST Austria, 2015.
View | Files available | DOI
 

2015 | Technical Report | IST-REx-ID: 5443 | OA
A symbolic SAT-based algorithm for almost-sure reachability with small strategies in POMDPs
K. Chatterjee, M. Chmelik, J. Davies, A Symbolic SAT-Based Algorithm for Almost-Sure Reachability with Small Strategies in POMDPs, IST Austria, 2015.
View | Files available | DOI
 

2015 | Technical Report | IST-REx-ID: 5444 | OA
Reconstructing robust phylogenies of metastatic cancers
J. Reiter, A. Makohon-Moore, J. Gerold, I. Bozic, K. Chatterjee, C. Iacobuzio-Donahue, B. Vogelstein, M. Nowak, Reconstructing Robust Phylogenies of Metastatic Cancers, IST Austria, 2015.
View | Files available | DOI
 
 

2015 | Conference Paper | IST-REx-ID: 1603 | OA
Counterexample explanation by learning small strategies in Markov decision processes
T. Brázdil, K. Chatterjee, M. Chmelik, A. Fellner, J. Kretinsky, in:, Springer, 2015, pp. 158–177.
View | Files available | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 5749 | OA
Adaptation to Parasites and Costs of Parasite Resistance in Mutator and Nonmutator Bacteria
S. Wielgoss, T. Bergmiller, A.M. Bischofberger, A.R. Hall, Molecular Biology and Evolution 33 (2015) 770–782.
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 5804
From prima quadraginta octant to lattice sphere through primitive integer operations
R. Biswas, P. Bhowmick, Theoretical Computer Science 624 (2015) 56–72.
View | DOI
 

2015 | Journal Article | IST-REx-ID: 5807
On different topological classes of spherical geodesic paths and circles inZ3
R. Biswas, P. Bhowmick, Theoretical Computer Science 605 (2015) 146–163.
View | DOI
 

2015 | Journal Article | IST-REx-ID: 5808
Layer the sphere
R. Biswas, P. Bhowmick, The Visual Computer 31 (2015) 787–797.
View | DOI
 

Filters and Search Terms

year=2015

Search

Filter Publications